IM PAN
INSTITUTUM MATHEMATICUM · ACADEMIA SCIENTIARUM POLONA
ACTA
ARITHMETICA
ISSN: 0065-1036(p) 1730-6264(e)
 

click to enlarge
Mod $p^3$ analogues of theorems of Gauss and Jacobi on binomial coefficients
John B. Cosgrave1, Karl Dilcher2
Acta Arith. 142 (2010), 103-118
doi:10.4064/aa142-2-1

MSC (2010): Primary 11B65; Secondary 11S80, 05A10.
Retrieve article in PDF (241.24 Kb)
  1. 79 Rowanbyrn
    Blackrock, County Dublin
    Ireland
  2. Department of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, B3H 3J5, Canada